# SDR SWIA202163946

- Difficulty date: November 18, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR MID CAP ANGLE HAS MULTIPLE SPOTS OF CORROSION (MARKED)    (C CHECK RO 1/18/2022)   REMOVED, REPLACED AND INSTALLED A NEW PAX DOOR MID CAP ANGLE. REF CRJ 700 SRM 51-41-02-001-001-A01, DRAWING SH670-31825 REV B.
